# SDR CA100525005

- Difficulty date: May 16, 2010
- Submitted: January 4, 2011
- Operation: General aviation
- Engine: Pwc PW127E
- System (JASC): 7250 · Turbine Section
- Part: Turbine Blades
- Condition: Fractured
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: A

## Discrepancy

(CAN) IFSD AT FL100, AN ENGINE SURGE OCCURRED FOLLOWED BY FLAME OUT. THE ENGINE WAS SECURED AND THE ACFT RETURNED TO THE POINT OF ORIGIN WHERE AN UNEVENTFUL SINGLE ENGINE LANDING WAS PERFORMED. GROUND INSP FOUND FRACTURED POWER TURBINE BLADES.
